# SDR SWAA2021080499640

- Difficulty date: July 29, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT ESCAPE SLIDE LIGHT L732 IS INOP ; / [01] RELAMPED L/H AFT ESCAPE SLIDE LIGHT L732 AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-04-960-801.; [02] VERIFIED RELAMPED L/H AFT ESCAPE SLIDE LIGHT L732 AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-04-960-801.
